# SDR UHLA2010080900114

- Difficulty date: August 9, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 14,049 hours, 8,684 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED R2 DOOR WILL NOT ARM, GIRT BAR LEVER IS JAMMED.  MAINTENANCE ADJUSTED R2 DOOR GIRT BAR IAW EMB 170 MM 52-42-00.  OPS CHECK GOOD.
